Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Twisted Demazure modules, fusion product decomposition and twisted $Q$-systems

Authors: Deniz Kus and R. Venkatesh
Journal: Represent. Theory 20 (2016), 94-127
MSC (2010): Primary 17B67; Secondary 17B10
Published electronically: February 17, 2016
MathSciNet review: 3460187
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we introduce a family of indecomposable finite-dimensional graded modules for the twisted current algebras. These modules are indexed by an $|R^+|$-tuple of partitions $\xi =(\xi ^{\alpha })_{\alpha \in R^+}$ satisfying a natural compatibility condition. We give three equivalent presentations of these modules and show that for a particular choice of $\xi$ these modules become isomorphic to Demazure modules in various levels for the twisted affine algebras. As a consequence we see that the defining relations of twisted Demazure modules can be greatly simplified. Furthermore, we investigate the notion of fusion products for twisted modules, first defined by Feigin and Loktev in 1999 for untwisted modules, and use the simplified presentation to prove a fusion product decomposition of twisted Demazure modules. As a consequence we prove that twisted Demazure modules can be obtained by taking the associated graded modules of (untwisted) Demazure modules for simply-laced affine algebras. Furthermore we give a semi-infinite fusion product construction for the irreducible representations of twisted affine algebras. Finally, we prove that the twisted $Q$-sytem defined by Hatayama et al. in 2001 extends to a non-canonical short exact sequence of fusion products of twisted Demazure modules.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B67, 17B10

Retrieve articles in all journals with MSC (2010): 17B67, 17B10

Additional Information

Deniz Kus
Affiliation: Mathematisches Institut, Universität zu Köln, Germany
MR Author ID: 959865

R. Venkatesh
Affiliation: Tata Institute of Fundamental Research, Mumbai, India
MR Author ID: 994096

Received by editor(s): September 11, 2015
Received by editor(s) in revised form: November 2, 2015, and December 12, 2015
Published electronically: February 17, 2016
Additional Notes: The first author was partially supported by the SFB/TR 12-Symmetries and Universality in Mesoscopic Systems
Article copyright: © Copyright 2016 American Mathematical Society